Taylor polynomial solutions of nonlinear Volterra-Fredholm integral equations


Yalcinbas S.

APPLIED MATHEMATICS AND COMPUTATION, vol.127, pp.195-206, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127
  • Publication Date: 2002
  • Doi Number: 10.1016/s0096-3003(00)00165-x
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.195-206

Abstract

The Kanwal and Liu method for the solution of Fredholm integral equations is applied to certain nonlinear Volterra-Fredholm integral equations. In addition. examples that illustrate the pertinent features of the method are presented, and the results of study are discussed. (C) 20022 Elsevier Science Inc. All rights reserved.